# SDR IPXA2018052329918

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 27,788 hours, 18,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 731378
- Part serial: 0843
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN THE COCKPIT DURING CRUISE.  FOUND THE COCKPIT NR 1 EQUIPMENT SUPPLY FAN TO BE AT FAULT.  REPLACED THE COCKPIT EQUIPMENT COOLING SUPPLY FAN IAW AMM 21-58-23-014-005 & 21-58-23-414-030.
